# SDR 2000UALA00251

- Difficulty date: May 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 32,867 hours, 5,211 cycles
- Engine: Pwa PW4060
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Centering Cam
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT EXPERIENCED A CONFIGURATION SYSTEM WARNING HORN.  WOULD NOT RESET.  AIRCRAFT RETURNED TO JFK.  ON FIRST APPROACH WITH FLAPS AT 30 THE FLAPS MOVED TOWARD UP, UNCOMMANDED.  *S/D*  NOSE GEAR STRUT WAS SERVICED WITH NEW SEALS IN JFK.  CENTERING CAM WAS INADVERTENTLY INSTALLED 180 OUT WHICH PREVENTED NOSE GEAR AIR/GROUND SIGNAL TO READ AIR MODE ON SUBSEQUENT FLIGHT.  CENTERING CAM WAS REPOSITIONED IN MIAMI.
